On the Neumann problem with the Hardy-Sobolev potential

Chabrowski, J (2007) On the Neumann problem with the Hardy-Sobolev potential. Annali Di Matematica Pura Ed Applicata, 186 4: 703-719. doi:10.1007/s10231-006-0027-9


Author Chabrowski, J
Title On the Neumann problem with the Hardy-Sobolev potential
Journal name Annali Di Matematica Pura Ed Applicata   Check publisher's open access policy
ISSN 0373-3114
Publication date 2007-01-01
Sub-type Article (original research)
DOI 10.1007/s10231-006-0027-9
Volume 186
Issue 4
Start page 703
End page 719
Total pages 17
Place of publication Heidelberg
Publisher Springer Heidelberg
Language eng
Subject 01 Mathematical Sciences
Abstract In this paper we investigate the solvability of the nonlinear Neumann problem (1.1) with indefinite weight functions and a critical Hardy-Sobolev nonlinearity. We examine the common effect of the shape of the graph of a weight function and the mean curvature of the boundary on the existence of solutions of problem (1.1). We also investigate the regularity of solutions.
Keyword Mathematics, Applied
Mathematics
Hardy-Sobolev exponent
indefinite weight functions
concentration
compactness principle
Neumann problem
regularity of solutions
Elliptic-equations
Boundary-conditions
Positive Solutions
Exponents
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 19 Feb 2008, 03:31:13 EST